Home Menopause Forum My Menopause Symptoms & Solutions

Started HRT Elleste Duet 1mg

Woods69Woods69 Posts: 1

I am on my last week of the first pack. Not sure on improvements yet apart from sleeping better.

I do feel nauseous most days . Is this normal?

Also concerned as I am on the mirena coil too. Spoke to GP about this and he said nothing to worry about....

So questions...

Does this type of HRT affect my contraception

Am I getting too much of 1 hormone because of the coil.

Why do u feel nauseous

Tagged:

Comments

  • Blanka_CBlanka_C Posts: 406 Community Admin

    Hi @Woods69,

    A massive welcome to you! 💕

    I'm so glad to hear you're sleeping better. That's certainly a great improvement.

    I have no experience with HRT unfortunately but I did a little digging and it seems nausea is a common side effect associated with Elleste Duet. You mentioned you've spoken to your GP - have you talked about feeling nauseous as well? I'd definitely get it checked, especially if you have it most days, just for an extra piece of mind. Did you begin to experience nausea after starting taking the tablets?

    It can also be the menopause itself and the fact that it's just taking a little longer for you to feel the improvements. My mother used to be dizzy & nauseous all the time during her menopause and she was recommended to get anti-nausea bands, I wonder if it might be something for you to try as well? Ginger is also considered to be a good natural way to reduce nausea, maybe starting the day with a cup of ginger tea could help?

    This thread is also full of great tips: https://community.livebetterwith.com/menopause/discussion/comment/3473#Comment_3473,

    Hope this helps, sorry for not being able to comment on HRT much but there are loads of lovely ladies here and so I'm sure someone has better experience x

    Let me know how you get on! Blanka xx

Sign In or Register to comment.